# SDR DL72W990036

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2 FOUND BOLT BORE CORRODED LT TRUNNION CAP FWD BORE NLG.  REMOVED HOLE TO .892 TO REMOVE CORROSION PER MM 53-40-0, OK TREAT/PAINT HOLE.
